Browse by Journals

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Year | Person
Jump to: 2020 | 2013 | 2012 | 2001
Number of items: 4.

2020

Baier, Robert ; Eichfelder, Gabriele ; Gerlach, Tobias:
Optimality conditions for set optimization using a directional derivative based on generalized Steiner sets.
In: Optimization. (14 September 2020) . - pp. 1-42.
ISSN 0323-3898
DOI: https://doi.org/10.1080/02331934.2020.1812605

2013

Alt, Walter ; Baier, Robert ; Lempio, Frank ; Gerdts, Matthias:
Approximations of linear control problems with bang-bang solutions.
In: Optimization. Vol. 62 (2013) Issue 1 . - pp. 9-32.
ISSN 0233-1934
DOI: https://doi.org/10.1080/02331934.2011.568619

Review:

2012

Kurz, Sascha:
On the inverse power index problem.
In: Optimization. Vol. 61 (2012) Issue 8 . - pp. 989-1011.
ISSN 0323-3898

2001

Jess, Andreas ; Jongen, H. Th. ; Neralić, Luka ; Stein, Oliver:
A semi-infinite programming model in data envelopment analysis.
In: Optimization. Vol. 49 (2001) Issue 4 . - pp. 369-385.
ISSN 0323-3898
DOI: https://doi.org/10.1080/02331930108844538

This list was generated on Sun Apr 21 10:24:18 2024 CEST.
[Top of page]
Use this URL to embed this page in external websites:
https://eref.uni-bayreuth.de/cgi/exportview/journal/Optimization/XML/Optimization.xml